# SDR GLBA201110091

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,984 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043221
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE SOCKET ASSY  IAW MM 33-52-01, OPS CHECKED GOOD IAW EMM 33-50-00.
